RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Myasnikov, Maxim Igorevich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:103
Abstract pages:609
Full texts:172
References:72
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person71999
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. K. G. Koss, M. I. Myasnikov, O. F. Petrov, K. B. Statsenko, “Analysis of phase transitions in two-dimensional Coulomb clusters by the dynamic entropy method”, Pis'ma v Zh. Èksper. Teoret. Fiz., 102:10 (2015),  745–751  mathnet  elib; JETP Letters, 102:10 (2015), 655–661  isi  scopus
2011
2. S. F. Savin, L. G. D'yachkov, M. I. Myasnikov, O. F. Petrov, M. M. Vasil'ev, V. E. Fortov, A. Yu. Kaleri, A. I. Borisenko, G. E. Morfill, “Coulomb ensemble of charged diamagnetic macroparticles in an inhomogeneous magnetic field under microgravity conditions”, Pis'ma v Zh. Èksper. Teoret. Fiz., 94:7 (2011),  548–552  mathnet; JETP Letters, 94:7 (2011), 508–512  isi  scopus
2008
3. S. V. Goryachev, E. Kh. Isakaev, M. I. Myasnikov, V. F. Chinnov, “Investigation of temperature fields on the surface of tungsten cathode of a high-current arc using a high-speed matrix”, TVT, 46:6 (2008),  820–824  mathnet  elib; High Temperature, 46:6 (2008), 752–756  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020